MathSciNet Relay Station
MathSciNet bibliographic data
MR2427048 37B50 (54H20)
Cortez, María Isabel; Petite, Samuel $G$-odometers and their almost one-to-one extensions. J. Lond. Math. Soc. (2) 78 (2008), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement